# SDR ABXA9700144

- Difficulty date: September 4, 1996
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N944AX
- Make and model: Doug DC-9-31
- Aircraft serial: 47550
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Web
- Condition: Cracked
- Location: Bs 256-275
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING C-CHECK, WHILE ACCOMPLISHING AD 91-22-07, THE LEFT MAIN CUSP WEB WAS FOUND CRACKED BETWEEN STATIONS 256 AND 275.  THE CUSP WAS REPAIRED IAW REA D953-16190-MR.
